MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Stroke/CVA (1770); Shaking/Tremors (2515)
Date of Event 06/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximation - based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: model number/catalog number: db-2202-45, serial number: (b)(6), batch/lot number: 7103326, model/catalog description: dbs directional lead sterile kit 45cm, unique identifier (udi) #: ((b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient stated that they had experienced multiple strokes.Medical records related to these events were not available, and it is unknown whether the reported strokes occurred before or after implantation.The patient stated that they could not recall the dates or details of the reported strokes.The patient also stated that the dbs system had been turned off at their request and that they did not intend to resume stimulation therapy.As a result of stimulation being turned off, the patient reported a return of tremor symptoms.The device remains implanted.According to the patient, they do not wish to pursue further medical treatment.

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25820935
Report Number3006630150-2026-04950
Device Sequence Number21332049
Product Code PJS
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)250401(10)7103377
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7103377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale